# SDR SWAA2017110817670

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 11,752 hours, 5,045 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853MB6P16
- Part serial: BECWC194
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, NR 1 ENGINE WOULD NOT INCREASE TO FULL POWER.  R&R HYDRO MECHANICAL UNIT PER MT.
